# SDR SCNA20171218323

- Difficulty date: December 18, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 35,794 hours, 14,632 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AREA OF ACCESS PANEL NR 193AR HAS DAMAGED HONEYCOMB CORE.  REMOVED & REPAIRED THE DAMAGE & PAINTED.
